Patient : I have a severe cold. I took a single pill of Febrex Plus, which contains Chlorpheniramine Maleate 2mg, Acetaminophen 500mg, Phenylephrine Hydrochloride 10mg.
However, I did not get any relief, nor did I feel any better. Was my dose appropriate? Should I take 2 pills at a time? I am a 39 year male
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.